Archives

Excursions in Numerical Ranges
by Pei Yuan Wu   Hwa-Long Gau  

Vol. 9 No. 3 (2014) P.351~P.370

ABSTRACT

We survey some of our recent results on three topics in the study of numerical ranges, namely, (1) Anderson’s condition for the numerical range of a finite matrix to equal a circular disc, (2) Holbrook’s conjecture on the numerical radius inequality concerning the product of two commuting operators, and (3) Williams and Crimmins’s structure theorem on an operator when its numerical radius equals half of its norm.


KEYWORDS
Numerical range, numerical radius

MATHEMATICAL SUBJECT CLASSIFICATION 2010
Primary: 15A60, 47A12

MILESTONES

Received: 2013-09-05
Revised : 2014-07-10
Accepted: 2014-07-10


Download Full Content